MAUDE Adverse Event Report: KARL STORZ SE & CO. KG AUTOMATIC VALVE, 11 MM

KARL STORZ SE & CO. KG AUTOMATIC VALVE, 11 MM
Model Number 30103A1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the cap from the valve has come loose.Patient had to be operated on again.

Brand Name
AUTOMATIC VALVE, 11 MM
Common Device Name
AUTOMATIC VALVE, 11 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key21720360
Report Number2020550-2025-00529
Device Sequence Number9537610
Product Code GCJ
UDI-Device Identifier04048551117217
UDI-Public04048551117217
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
Report Date (Section F) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30103A1
Device Catalogue Number30103A1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/25/2025
Event Location Hospital
Date Report to Manufacturer03/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown